# SDR 2011FA0000567

- Difficulty date: August 4, 2011
- Submitted: September 2, 2011
- Operation: General aviation
- Aircraft: N4345S
- Make and model: Airtrc AT301
- Aircraft serial: 3010025
- Engine: Pwa R1340*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: ZP101988
- Condition: Power Loss
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OF POWER ON TAKEOFF.  500 HOURS SINCE O/H.
